Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 8, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 14, 2019, 10:42 PM EDT for Centre County, Clearfield County, Pennsylvania. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2019, 10:42 PM EDT (02:42 UTC)
- Expired
- Apr 14, 2019, 11:30 PM EDT
- In force
- 48 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Centre County, PA, Clearfield County, PA
The radar
The State College radar (KCCX), 22 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 6:46 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 2.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 465 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted.
554
WUUS51 KCTP 150242
SVRCTP
PAC027-033-150330-
/O.NEW.KCTP.SV.W.0008.190415T0242Z-190415T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1042 PM EDT SUN APR 14 2019
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Central Clearfield County in central Pennsylvania...
Western Centre County in central Pennsylvania...
* Until 1130 PM EDT.
* At 1042 PM EDT, a severe thunderstorm was located near Jeffries,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Clearfield, Philipsburg, Woodland, Curwensville, Hyde, Osceola
Mills, Plymptonville, Chester Hill, Karthaus, Houtzdale, Snow Shoe,
North Philipsburg, Clarence, South Philipsburg, Sandy Ridge,
Moshannon, Pine Glen, Jeffries, Lecontes Mills and Black Moshannon
State Park.
For those driving on Interstate 80, this includes areas between the
Penfield and Milesburg exits, specifically from mile markers 113 to
149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 300 AM EDT for central and
north central Pennsylvania.
LAT...LON 4104 7859 4123 7822 4122 7810 4117 7806
4114 7801 4118 7797 4121 7797 4121 7794
4125 7790 4118 7790 4118 7779 4115 7779
4113 7777 4074 7822 4072 7861
TIME...MOT...LOC 0242Z 231DEG 45KT 4093 7846
HAIL...0.75IN
WIND...60MPH
$$
RXR1 follow-up statement
117
WWUS51 KCTP 150308
SVSCTP
Severe Weather Statement
National Weather Service State College PA
1108 PM EDT SUN APR 14 2019
PAC027-033-150330-
/O.CON.KCTP.SV.W.0008.000000T0000Z-190415T0330Z/
Clearfield PA-Centre PA-
1108 PM EDT SUN APR 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR EASTERN CLEARFIELD AND WESTERN CENTRE COUNTIES...
At 1107 PM EDT, a severe thunderstorm was located near Karthaus,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Philipsburg, Osceola Mills, Chester Hill, Karthaus, Snow Shoe, North
Philipsburg, Clarence, South Philipsburg, Sandy Ridge, Moshannon,
Pine Glen, Black Moshannon State Park, Morrisdale, West Decatur,
Grassflat, Kylertown and Wallaceton.
For those driving on Interstate 80, this includes areas between the
Woodland and Milesburg exits, specifically from mile markers 127 to
149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 300 AM EDT for central and
north central Pennsylvania.
LAT...LON 4100 7829 4123 7822 4122 7810 4117 7806
4114 7801 4118 7797 4121 7797 4121 7794
4125 7790 4118 7790 4118 7779 4115 7779
4113 7777 4074 7822 4074 7831
TIME...MOT...LOC 0307Z 231DEG 45KT 4110 7818
HAIL...0.75IN
WIND...60MPH
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 10:24 PM EDT, 18 minutes earlier.
Area forecast discussion, Apr 14, 10:24 PM EDT, 18 minutes before
Area Forecast Discussion National Weather Service State College PA 1024 PM EDT Sun Apr 14 2019 .SYNOPSIS... Low pressure over the Ohio Valley will track across upstate New York tonight, as the trailing cold front pushes through Pennsylvania. Upper level ridging is expected over the region during the middle of the week, then a slow-moving cold front will likely push into the region late Friday into early Saturday. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... TOR watch issued for the entire CWA. First volley of thunder and moderate rainfall is a little farther west of the initial cut at the FFA. Pushed it a couple of counties to the west to include Adams, etc. Training is occurring just south of Frederick, MD, with multiple cells crossing directly along the same path thru there in less than an hour. Prev... See hydro section for thoughts on flooding. SWOMCD num 346 mentions the western portions of the CWA in the threat for severe winds and tornadoes. Some clearing and late day heating are getting into Warren Co and could come soon to the other western counties. But, sfc-based CAPE/destabilization is going to be marginal for the rest of the CWA before nightfall (coming soon). That may be the only thing which keep the svr threat down tonight. Prev... As of 2 pm, max 10 hour rain totals are closing in on 0.90" over Warren County. Sfc warm front is draped across the Central Mountains, with KUNV having broken into the warm sector with a dewpoint around 60F (KLHV 63F Td as well). Warm front separates soupy 60+ degree dewpoint air from cool 40s dewpoints NW and N Central Mountains and Pocono Plateau. Boundary layer convergence and deep layer moisture increasing substantially this afternoon ahead of deep upper trof swinging into the Ohio Valley from the Upper Midwest. Light to moderate rain has overspread all but the southeast quarter of my area. Most areas outside of the northwest mountains have only seen a tenth of two of rainfall thus far today, while the northwest has exceeded three quarters of an inch over the last 10 hours. Convective elements within and ahead of this initial rain area remain in check given weak forcing to release instability. Consensus of CAM solutions continue to track this area ENE and into the Lower Susq before lifting it off to the northeast. HRRR solution brings another slug of moderate rainfall into my southeast with a renewed surge and perhaps convective release after 20z, while a lull is seen across the Central Mountains. Meanwhile, cold front lags well to the west and isn't progged to reach the OH/PA border until 00z. Main focus for tonight remains on potential of severe weather and localized flash flooding tonight associated with passage of cold front. Nearly all convection-allowing models show a line of strong convection marching across the forecast area later this evening through 08z ahead of the cold front. Strongly forced, high shear/low cape environment suggests a QLCS scenario, but given the time of day and limited instability, SPC believes this line will be weakening, particularly east of the Alleghenies. So, its uncertain how much of a severe punch central and especially eastern PA will see. Model timing of the fropa and greatest impacts range from just after 00Z over Warren Co, to between 07-09Z over Lancaster Co if the line maintains integrity and intensity. As previously noted, the orientation of the 50kt 0-3km shear vectors are progged to run close to parallel with the line of convection. However, can't rule out an isolated tornado or two where rear inflow jet causes any line surges/bows. In addition, WPC has placed most of the forecast area within a slight risk area for flash flooding tonight. However, HREFV2 data indicates the greatest threat will be over the northwest half of the CWA, where some members indicate the potential of up to 3 inches in a few spots. As previously mentioned, some of the northwest has already accumulated around 0.9" in 10 hours. 3hr FFG numbers are ranging close to 2 inches over most of the area. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... Blustery and much cooler conditions are expected Monday, as strengthening low pressure passes north of Pa. Passage of upper trough will likely produce scattered rain/snow showers across the Allegheny Plateau. However, surface temps should remain too warm for any snow accumulations. A downsloping westerly flow should result in dry weather across the Susq Valley. However, cold temps aloft will likely result in a good deal of stratocu. Bukfit soundings support wind gusts Monday afternoon close to 40kts across southern Pa, so later shifts may need to consider a possible wind advisory. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Left mentioned of some showers in for later Tuesday into Thursday. Much of this time will be dry. The main issue will be another huge weather system by Friday. Showers and some thunderstorms will be associated with this system. For now, just minor adjustments. For later Saturday into early next Monday, the risk of showers tapers off. GFS and EC still different from run to run and day to day, on how the upper level trough may split apart, and dig southeast. This will make a difference on how things linger past Friday. Either way, not looking quite as cold as it did several days ago. Thus the chance of any snow showers on the back side of the storm is less now. && .AVIATION /03Z MONDAY THROUGH FRIDAY/... A line of showers adn thunderstorms is making its way across central PA from 02Z until 10Z. It has caused a period of IFR and lower cigs and vsbys in thunderstorms. Expect this to occur at all TAF sites at times overnight. Light showers are out ahead of the line which will mainly affect IPT and MDT. An area of showers behind the front will drop cigs and vsbys Behind the front which is occurring at BFD. Westerly flow will pick up with a period of gusts to 30-40 mph Monday along with ceiling restrictions that will be mainly confined to the western/northern terrain. .Outlook... Mon...AM Rain and restrictions. Becoming windy. Tue...Trending VFR; winds subsiding. Wed-Thu...Chance of a shower. Mainly VFR. Fri...Widespread restrictions likely with showers and thunderstorms. && .HYDROLOGY... 0.75-0.90" of rainfall through the day today over the NW has things very wet and many of the smallest waterways are likely high/nearly full. The line of convection to the west is advancing slower to the east than the elements are moving N/NE. They could also receive more than one thunderstorm this evening/early tonight. Felt the threat was much higher than FFG may reflect there with most of the water not accounted for in the guidance. Plus, we are solidly in the SLGT risk of excessive rain per WPC guidance. The southeastern counties got some heavy rain and patchy flooding two days ago, and they are starting to pick up some rain now. There is some thunder embedded in the stuff moving up from MD/VA. HRRR paints a few stripes of >1" rain in convection there. The Front and associated thunder/heavy rain does not arrive until late tonight, and we are always wary of overnight convection. The deep 60+KT LLJet is loaded with moisture. 1 hr FFG ranges between one inch and two inches. We will also have to watch out for the Swatara Creek which is running high and is arguably the wettest basin around the state right now. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Monday for PAZ004-005-010. Flash Flood Watch until 6 AM EDT Monday for PAZ036-056>059- 063>066. && SYNOPSIS...DeVoir/Martin NEAR TERM...Dangelo/DeVoir/Fitzgerald SHORT TERM...DeVoir/Fitzgerald LONG TERM...Martin AVIATION...Ceru/RXR HYDROLOGY...
Hazardous weather outlook, Apr 14, 10:13 PM EDT, 29 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1013 PM EDT Sun Apr 14 2019 PAZ006-011-012-017>019-024>028-033>035-037-041-042-045-046-049>053- 160215- Potter-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset- Bedford-Fulton-Tioga-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- 1013 PM EDT Sun Apr 14 2019 ...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Heavy rain from thunderstorms may lead to isolated instances of flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056>059-063>066-160215- Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 1013 PM EDT Sun Apr 14 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY... ...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-005-010-160215- Warren-McKean-Elk- 1013 PM EDT Sun Apr 14 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Apr 14, 9:42 PM EDT, 1 hour before
Special Weather Statement
National Weather Service State College PA
942 PM EDT SUN APR 14 2019
PAZ010-011-017-024-033-150230-
Cameron PA-Somerset PA-Clearfield PA-Cambria PA-Elk PA-
942 PM EDT SUN APR 14 2019
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...CLEARFIELD...
SOMERSET...CAMERON...AND CAMBRIA COUNTIES UNTIL 1030 PM EDT...
At 941 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Brockport to near Indiana. Movement was northeast
at 35 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Johnstown, DuBois, Somerset, Clearfield, Westmont, Windber,
Ebensburg, Belmont, Nanty-Glo, Portage, Sandy, Northern Cambria,
Woodland, Curwensville, Geistown, Southmont, Meyersdale, Berlin,
Patton and Cresson.
LAT...LON 3972 7939 3978 7939 3978 7935 3987 7941
3990 7940 4009 7926 4012 7917 4041 7897
4072 7880 4112 7880 4120 7876 4122 7865
4125 7864 4124 7842 4138 7826 4122 7817
3972 7896
TIME...MOT...LOC 0141Z 245DEG 30KT 4128 7875 4063 7919
EvanegoLocal storm report, Apr 14, 9:47 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
947 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM TSTM WND DMG BRADFORD 41.96N 78.64W
04/14/2019 MCKEAN PA 911 CALL CENTER
MULTIPLE TREES DOWN IN THE CITY OF BRADFORD.
&&
EVENT NUMBER CTP1901177
JRBLocal storm report, Apr 14, 10:22 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1022 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM TSTM WND DMG BRADFORD 41.96N 78.64W
04/14/2019 MCKEAN PA 911 CALL CENTER
MULTIPLE TREES DOWN IN THE CITY OF BRADFORD INCLUDING
ON HALL ROAD.
&&
CORRECTED EVENT TIME...FATALITIES...INJURIES...REMARKS
EVENT NUMBER CTP1901177
JRBSpecial weather statement, Apr 14, 10:24 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service State College PA
1024 PM EDT SUN APR 14 2019
PAZ041-046-049-052-150300-
Southern Lycoming PA-Union PA-Northumberland PA-Northern Lycoming PA-
1024 PM EDT SUN APR 14 2019
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND...
LYCOMING...AND UNION COUNTIES UNTIL 1100 PM EDT...
At 1023 PM EDT, Doppler radar indicated a strong thunderstorm over
Montgomery, moving northeast at 40 mph.
Winds in excess of 40 mph are possible.
Locations impacted include...
Milton, Montoursville, Muncy, Watsontown, Hughesville, Montgomery,
New Columbia, Allenwood, Elimsport, Delaware Run, Barbours,
Turbotville, Picture Rocks, McEwensville and Williamsport Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4148 7677 4141 7675 4130 7659 4117 7671
4117 7673 4115 7673 4103 7684 4112 7704
4150 7679
TIME...MOT...LOC 0223Z 210DEG 60KT 4114 7689
RXRLocal storm report, Apr 14, 10:30 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1030 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG ELDRED 41.96N 78.38W
04/14/2019 MCKEAN PA 911 CALL CENTER
TREE DOWN AT INTERSECTION OF WINDFALL ROAD, SMITH ROAD,
AND LOOP ROAD.
&&
EVENT NUMBER CTP1901178
JRBSpecial weather statement, Apr 14, 10:31 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service State College PA
1031 PM EDT SUN APR 14 2019
PAZ006-010>012-017-018-037-150300-
Potter PA-Northern Centre PA-Northern Clinton PA-Cameron PA-
Clearfield PA-Tioga PA-Elk PA-
1031 PM EDT SUN APR 14 2019
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...CLEARFIELD...
CENTRE...POTTER...CAMERON...TIOGA...AND CLINTON COUNTIES UNTIL 1100
PM EDT...
At 1031 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Hartsville to near Coudersport. Movement was
northeast at 50 mph.
Wind gusts up to 50 mph are possible.
Locations impacted include...
DuBois, Cameron, Wharton, Keating, Philipsburg, Woodland,
Coudersport, Emporium, Elkland, Penfield, Renovo, Roulette, Galeton,
Westfield, Rockton, Chester Hill, Karthaus, Genesee, North
Philipsburg and Gaines.
LAT...LON 4154 7753 4154 7760 4145 7760 4087 7824
4111 7847 4091 7880 4106 7880 4147 7834
4162 7826 4162 7820 4172 7820 4200 7805
4200 7726
TIME...MOT...LOC 0231Z 225DEG 43KT 4225 7773 4171 7808
EvanegoThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:03 PM EDT | Tornado Warning | CTP | Warren | 57 min |
| Apr 14, 8:31 PM EDT | Special Weather Statement | CTP | Adams | 29 min |
| Apr 14, 8:41 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean, Warren | 64 min |
| Apr 14, 8:44 PM EDT | Areal Flood Advisory | CTP | Warren | 4 hr |
| Apr 14, 9:29 PM EDT | Areal Flood Advisory | CTP | Elk, McKean | 4 hr |
| Apr 14, 9:34 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 56 min |
| Apr 14, 9:42 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield, Somerset | 48 min |
| Apr 14, 9:53 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon, Schuylkill | 3 hr |
| Apr 14, 10:03 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 42 min |
| Apr 14, 10:17 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Fulton, Somerset | 43 min |
| Apr 14, 10:24 PM EDT | Special Weather Statement | CTP | Lycoming | 36 min |
| Apr 14, 10:31 PM EDT | Special Weather Statement | CTP | Cameron, Potter | 29 min |
| Apr 14, 10:38 PM EDT | Areal Flood Advisory | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 3 hr |
| Apr 14, 10:50 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 55 min |
| Apr 14, 10:58 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Centre, Franklin, Fulton, Huntingdon and 1 more | 47 min |
| Apr 14, 11:11 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 94 min |
| Apr 14, 11:34 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Huntingdon, Juniata, Lycoming, Mifflin and 2 more | 86 min |
| Apr 14, 11:41 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Perry | 49 min |
| Apr 14, 11:46 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 59 min |
| Apr 15, 12:27 AM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin | 48 min |
| Apr 15, 12:41 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 52 min |
| Apr 15, 1:07 AM EDT | Special Weather Statement | CTP | Adams, Lebanon, Schuylkill, York | 53 min |
| Apr 15, 2:00 AM EDT | Special Weather Statement | CTP | Lancaster, York | 60 min |
| Apr 15, 2:58 AM EDT | Special Weather Statement | CTP | Lancaster | 32 min |
| Apr 15, 3:29 AM EDT | River Flood Warning | CTP | Lebanon, Schuylkill | 26 hr |
| Apr 15, 3:49 AM EDT | Wind Advisory | CTP | Adams, Bedford, Blair, Cambria, Cumberland, Dauphin and 11 more | 16 hr |
| Apr 15, 5:23 PM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 12 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.